# SDR AWXA9600651

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2050 - AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ABOVE L-2 DOOR.  OPERATIONS CHECK GOOD.  (M)
